The Stacks Project


Bibliography item: Rees

authorRees, David
titleA note on analytically unramified local rings
year1961
typearticle
journalJ. London Math. Soc.
volume36
pages24–28
fjournalJournal of the London Mathematical Society. Second Series

BibTeX code

You can use the following code to cite this item yourself.

@article{Rees,
  author = {Rees, David},
  title = {A note on analytically unramified local rings},
  year = {1961},
  journal = {J. London Math. Soc.},
  volume = {36},
  pages = {24--28},
  fjournal = {Journal of the London Mathematical Society. Second Series},
}